Can you get sick from taking vitamins?

@Aali311 (6125)
United States
October 5, 2006 3:10pm CST
I think the vitamins I was taking were making me sick, I stopped and now I've been feeling better.
1 response
@StarBright (2799)
• United States
5 Oct 06
It is quite possible that vitamins can make you sick. Some vitamins can be poisonous to your system if taken in large quantities - for example vitamin A. Some vitamins can make you nauseous if taken on an empty stomach. Every body is different, so you need to read up on them and experiment. Start out slowly. Take one at a time to see how your body reacts. Also, check with your doctor if you are taking other medications to be sure there are no bad interactions between your meds and certain vitamins. Just because they are vitamins does not mean that you don't have to be careful. Stay healthy.
@Aali311 (6125)
• United States
7 Oct 06
Thanks for your response.